All Issues

Volume 15, 2019

Volume 14, 2018

Volume 13, 2017

Volume 12, 2016

Volume 11, 2015

Volume 10, 2014

Volume 9, 2013

Volume 8, 2012

Volume 7, 2011

Volume 6, 2010

Volume 5, 2009

Volume 4, 2008

Volume 3, 2007

Volume 2, 2006

Volume 1, 2005

Journal of Industrial & Management Optimization

January 2015 , Volume 11 , Issue 1

Select all articles


The optimal price discount, order quantity and minimum quantity in newsvendor model with group purchase
Zhenwei Luo and Jinting Wang
2015, 11(1): 1-11 doi: 10.3934/jimo.2015.11.1 +[Abstract](1074) +[PDF](344.4KB)
A new approach for uncertain multiobjective programming problem based on $\mathcal{P}_{E}$ principle
Zutong Wang, Jiansheng Guo, Mingfa Zheng and Youshe Yang
2015, 11(1): 13-26 doi: 10.3934/jimo.2015.11.13 +[Abstract](1124) +[PDF](351.3KB)
Stochastic maximum principle for non-zero sum differential games of FBSDEs with impulse controls and its application to finance
Dejian Chang and Zhen Wu
2015, 11(1): 27-40 doi: 10.3934/jimo.2015.11.27 +[Abstract](1187) +[PDF](465.1KB)
An efficient distributed optimization and coordination protocol: Application to the emergency vehicle management
Sarah Ibri
2015, 11(1): 41-63 doi: 10.3934/jimo.2015.11.41 +[Abstract](1361) +[PDF](1333.5KB)
Convergence analysis of a nonlinear Lagrangian method for nonconvex semidefinite programming with subproblem inexactly solved
Yang Li, Yonghong Ren, Yun Wang and Jian Gu
2015, 11(1): 65-81 doi: 10.3934/jimo.2015.11.65 +[Abstract](1037) +[PDF](462.9KB)
Optimization analysis of the machine repair problem with multiple vacations and working breakdowns
Cheng-Dar Liou
2015, 11(1): 83-104 doi: 10.3934/jimo.2015.11.83 +[Abstract](984) +[PDF](490.5KB)
Statistical process control optimization with variable sampling interval and nonlinear expected loss
Valery Y. Glizer, Vladimir Turetsky and Emil Bashkansky
2015, 11(1): 105-133 doi: 10.3934/jimo.2015.11.105 +[Abstract](959) +[PDF](712.6KB)
Approximate and exact formulas for the $(Q,r)$ inventory model
Zvi Drezner and Carlton Scott
2015, 11(1): 135-144 doi: 10.3934/jimo.2015.11.135 +[Abstract](1115) +[PDF](372.9KB)
Modeling and solving alternative financial solutions seeking
Emmanuel Frénod, Jean-Philippe Gouigoux and Landry Touré
2015, 11(1): 145-170 doi: 10.3934/jimo.2015.11.145 +[Abstract](940) +[PDF](1324.8KB)
Optimization problems on the rank of the solution to left and right inverse eigenvalue problem
Li-Fang Dai, Mao-Lin Liang and Wei-Yuan Ma
2015, 11(1): 171-183 doi: 10.3934/jimo.2015.11.171 +[Abstract](925) +[PDF](420.9KB)
A $2.28$-competitive algorithm for online scheduling on identical machines
Jiping Tao, Ronghuan Huang and Tundong Liu
2015, 11(1): 185-198 doi: 10.3934/jimo.2015.11.185 +[Abstract](983) +[PDF](753.6KB)
Sensor deployment for pipeline leakage detection via optimal boundary control strategies
Chao Xu, Yimeng Dong, Zhigang Ren, Huachen Jiang and Xin Yu
2015, 11(1): 199-216 doi: 10.3934/jimo.2015.11.199 +[Abstract](1236) +[PDF](936.1KB)
Generalized exhausters: Existence, construction, optimality conditions
Majid E. Abbasov
2015, 11(1): 217-230 doi: 10.3934/jimo.2015.11.217 +[Abstract](973) +[PDF](353.7KB)
Control augmentation design of UAVs based on deviation modification of aerodynamic focus
Yingjing Shi, Rui Li and Honglei Xu
2015, 11(1): 231-240 doi: 10.3934/jimo.2015.11.231 +[Abstract](820) +[PDF](444.6KB)
A finite difference method for pricing European and American options under a geometric Lévy process
Wen Chen and Song Wang
2015, 11(1): 241-264 doi: 10.3934/jimo.2015.11.241 +[Abstract](1112) +[PDF](1205.5KB)
A survey on models and algorithms for discrete evacuation planning network problems
Tanka Nath Dhamala
2015, 11(1): 265-289 doi: 10.3934/jimo.2015.11.265 +[Abstract](1484) +[PDF](476.7KB)
The warehouse-retailer network design game
Gaidi Li, Jiating Shao, Dachuan Xu and Wen-Qing Xu
2015, 11(1): 291-305 doi: 10.3934/jimo.2015.11.291 +[Abstract](963) +[PDF](378.3KB)
A QP-free algorithm of quasi-strongly sub-feasible directions for inequality constrained optimization
Guodong Ma and Jinbao Jian
2015, 11(1): 307-328 doi: 10.3934/jimo.2015.11.307 +[Abstract](762) +[PDF](515.4KB)
Second order sufficient optimality conditions for hybrid control problems with state jump
Lihua Li, Yan Gao and Hongjie Wang
2015, 11(1): 329-343 doi: 10.3934/jimo.2015.11.329 +[Abstract](1177) +[PDF](366.3KB)

2017  Impact Factor: 0.994




Email Alert

[Back to Top]